MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL STEM CEMENTLESS COLLARED STANDARD OFFSET 12/14 TAPER SIZE 3; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL STEM CEMENTLESS COLLARED STANDARD OFFSET 12/14 TAPER SIZE 3; PROSTHESIS, HIP
Catalog Number 574201030
Medical Device Problem Codes Malposition of Device (2616); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported in a clinical study that a patient underwent a hip revision approximately seven months post implantation due to implant loosening and malalignment.Attempts have been made and no further information is available.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Proposed component code: mechanical (g04)- stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The complaint could not be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.The stem's position is based upon the surgeon's discretion and it is unknown if the loosening caused the malalignment.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL STEM CEMENTLESS COLLARED STANDARD OFFSET 12/14 TAPER SIZE 3
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20155579
Report Number0001822565-2024-02869
Device Sequence Number19892418
Product Code LZO
UDI-Device Identifier00889024509023
UDI-Public(01)00889024509023(17)250731(10)3032214
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number574201030
Device Lot Number3032214
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexMale